MathSciNet Relay Station
MathSciNet bibliographic data
MR2810845 32V30 (15B57 32H35)
D'Angelo, John P.; Lebl, Jiří Hermitian symmetric polynomials and CR complexity. J. Geom. Anal. 21 (2011), no. 3, 599–619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement